Decomposition and infima in the computably enumerable degrees

Journal of Symbolic Logic 68 (2):551-579 (2003)
Given two incomparable c.e. Turing degrees a and b, we show that there exists a c.e. degree c such that c = (a ⋃ c) ⋂ (b ⋃ c), a ⋃ c | b ⋃ c, and c < a ⋃ b
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1052669063
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 22,720
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Richard A. Shore (1988). A Non-Inversion Theorem for the Jump Operator. Annals of Pure and Applied Logic 40 (3):277-303.
Peter A. Fejer (1983). The Density of the Nonbranching Degrees. Annals of Pure and Applied Logic 24 (2):113-130.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

199 ( #17,481 of 1,937,259 )

Recent downloads (6 months)

15 ( #33,215 of 1,937,259 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.